# SDR AALA20150114013

- Difficulty date: January 14, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 17,386 hours, 6,684 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 0861FL1
- Condition: Defective
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT & RETURNED.  AIRSPEED INDICATION ON CAPTAINS PRIMARY FLIGHT DISPLAY WENT BLANK THEN RETURNED MULTIPLE TIMES.  TROUBLE SHOT SYS IAW FIM 34-21-00 & FOUND BAD LT ANGLE OF ATTACH SENSOR.  R & R SENSOR IAW AMM 34-21-05.  SYS CHECKED NORMAL.
